Publications

Export 5 results:
Author Keyword [ Type(Desc)] Year
Filters: Author is X. Lou  [Clear All Filters]
D. Journal Articles
[177] X. Lou, Y. Li, and R. G. Sanfelice "Robust Stability of Hybrid Limit Cycles With Multiple Jumps in Hybrid Dynamical Systems", IEEE Transactions on Automatic Control, vol. 63, no. 4, pp. 1220-1226, 04/2018. PDF icon 177.pdf (740.09 KB)
E. Conference Papers
[195] X. Lou, and R. G. Sanfelice "Asymptotic Stability of Limit Cycles in Hybrid Systems with Explicit Logic States", Proceedings of the American Control Conference, pp. 2340-2345, July, 2019. PDF icon 195.pdf (225.92 KB)
[151] X. Lou, Y. Li, and R. G. Sanfelice "Existence of hybrid limit cycles and Zhukovskii stability in hybrid systems", Proceedings of the American Control Conference, pp. 1187--1192, 2017. PDF icon 151.pdf (161.98 KB)
[118] X. Lou, Y. Li, and R.G. Sanfelice "Results on Stability and Robustness of Hybrid Limit Cycles for A Class of Hybrid Systems", Proceedings of the IEEE Conference on Decision and Control, pp. 2235--2240, December, 2015. PDF icon 118.pdf (236.81 KB)
[116] X. Lou, Y. Li, and R. G. Sanfelice "On Robust Stability of Limit Cycles for Hybrid Systems With Multiple Jumps", Proceedings of the 5th Analysis and Design of Hybrid Systems, pp. 199--204, October, 2015. PDF icon 116.pdf (1.64 MB)